# SDR AALA202203049451

- Difficulty date: February 27, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 79,527 hours, 10,586 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 873101
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT APPROXIMATELY 80 KNOTS, FORWARD CARGO DOOR OPEN INDICATION. RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202202289451: REPLACED DOOR CLOSED PROXIMITY SENSOR PER AMM 52-71-02.** (CLOSED)
